# SDR DLL10961845

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1512169101
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DOOR SILL INBOARD CAP FITTINGS, AT FS 901 LT AND RT, WERE FOUND CORRODED AND REQUIRED REPLACEMENT.  THE DAMAGE WAS FOUND IN ATLANTA DURING AN HMV IN JUNE, 1996.  TO CORRECT THE PROBLEM, NEW FITTINGS WERE MANUFACTURED BY DELTA.
